# SDR MALA030397

- Difficulty date: August 29, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 33,085 hours, 37,002 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 6140 · Propeller Indication System
- Part: Computer
- Part number: 8542M2
- Part serial: OFF215
- Condition: Malfunctioned
- Location: Autocoarsen
- Component part number: 8542M2
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOCOURSEN LIGHT ILLUMINATED ON TAKEOFF ROLL.   ABORTED TAKEOFF.  REPLACED AUTOCOURSEN COMPUTER.   P/N ON AND OFF 8542M2, SN/ON 504, S/N OFF 215
